Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 12, NWS Jacksonville, FL

January 22, 20174 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jan 22, 2017, 2:48 AM EST for 4 counties in Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 22, 2017, 2:48 AM EST (07:48 UTC)
Expired
Jan 22, 2017, 3:30 AM EST
In force
42 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Appling County, GA, Bacon County, GA, Coffee County, GA, Jeff Davis County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -87 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
823 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-87 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 8:52 PM EST, 5 hours 56 minutes earlier.

Area forecast discussion, Jan 21, 8:52 PM EST, 5 hours 56 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
852 PM EST Sat Jan 21 2017

...Severe storms possible Sunday...

.UPDATE...This afternoon's squall line weakened when it moved across
the Jax metro area late this afternoon although an outflow produced
a wind gust to 41 mph at the Jax International Airport. There was
lingering non-severe convection that will continue to traverse the I-
10 corridor and move into extreme southeast Ga the next several
hours before fading out after midnight. High-res model (HRRR)
indicating a brief respite from storms after midnight...but more
storms possible by early Sunday morning across the Suwannee Valley
and inland southeast Ga. This activity will spread east across the
remainder of the region Sunday as a developing storm system moves
north of the area and the trailing cold front approaches the area.
SPC continues to have the region in an Enhanced Risk of severe weather
with damaging winds and isolated tornadoes the main concerns.

&&

.AVIATION...Scattered showers with a few embedded storms will
continue to traverse the I-10 corridor this eve bringing ocnl IFR
Vsby from TSR at JAX...VQQ...and CRG til around 03Z. The low level
jet will strengthen overnight, bringing in stratus. MVFR ceilings
are forecast overnight, and then may continue through much of the
day on Sunday. A squall line is forecast to push into the region on
Sunday, possibly near or after the end of the current TAF period.
Winds could gust to 40 mph near the end of the TAF period ahead of
the squall line, with severe gusts along the squall line in the
afternoon.

&&

.MARINE...A strong low level jet will traverse the waters late
tonight into Sunday as a developing storm system moves well north
of the waters. A Small Craft Advisory continues in effect for
the offshore waters and a Gale Watch is in effect for the offshore
waters beginning 21Z on Sunday and continuing through 04Z on Tuesday.
A pre-frontal squall line will move across the waters Sunday afternoon.

Rip Currents: A Moderate Risk is expected for Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  64  77  52  63 /  80  90  20  10
SSI  64  73  55  65 /  70  90  50  10
JAX  65  80  56  66 /  60 100  40   0
SGJ  66  80  57  68 /  30 100  70  10
GNV  65  79  54  66 /  50 100  50  10
OCF  65  80  56  67 /  30 100  60  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Gale Watch from Sunday afternoon through Monday evening for
     Waters from Altamaha Sound GA to Fernandina Beach FL from
     20 to 60 NM-Waters from Fernandina Beach to St. Augustine
     FL from 20 to 60 NM-Waters from St. Augustine to Flagler
     Beach FL from 20 to 60 NM.

     Small Craft Advisory until 4 PM EST Sunday for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

     Small Craft Advisory from 10 AM Sunday to 10 AM EST Tuesday for
     Coastal waters from Altamaha Sound to Fernandina Beach FL
     out 20 NM-Coastal waters from Fernandina Beach to St.
     Augustine FL out 20 NM-Coastal waters from St. Augustine to
     Flagler Beach FL out 20 NM.

&&

PP/ACS/ARS/CA/WC
Hazardous weather outlook, Jan 21, 10:00 PM EST, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1000 PM EST SAT JAN 21 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-220930-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1000 PM EST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

ANOTHER ROUND OF SEVERE WEATHER IS POSSIBLE LATE TONIGHT ACROSS THE
SUWANNEE VALLEY AND WESTERN PORTIONS OF SOUTHEAST GEORGIA.
DAMAGING WINDS...LARGE HAIL...AND TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
A STRONG COLD FRONT WILL CROSS THE REGION ON SUNDAY. STRONG TO
SEVERE STORMS ARE LIKELY ON SUNDAY WITH DAMAGING WINDS THE MAIN
THREAT. ISOLATED TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE.
TOTAL STORM RAINFALL AMOUNTS ARE EXPECTED TO BE IN THE TWO TO FIVE
INCH RANGE ACROSS SOUTHEAST GEORGIA AND THE ONE TO THREE INCH
RANGE ACROSS NORTHEAST FLORIDA.

A GALE WATCH IS IN EFFECT FOR THE OFFSHORE WATERS SUNDAY AFTERNOON
THROUGH LATE MONDAY NIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR
THE NEARSHORE WATERS FROM SUNDAY THROUGH TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jan 21, 11:15 PM EST, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1115 PM EST SAT JAN 21 2017

GAZ149-150-163-220445-
Clinch GA-Atkinson GA-Ware GA-
1115 PM EST SAT JAN 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLINCH...
NORTHWESTERN WARE AND SOUTHEASTERN ATKINSON COUNTIES UNTIL 1145 PM
EST...

At 1115 PM EST, Doppler radar was tracking a strong thunderstorm near
Du Pont, or 8 miles southeast of Lakeland, moving northeast at 35
mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Homerville, Argyle, Du Pont, Cogdell and Manor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3113 8297 3123 8277 3128 8257 3104 8242
      3086 8294 3087 8297
TIME...MOT...LOC 0415Z 242DEG 29KT 3097 8295

ELSENHEIMER
Special weather statement, Jan 22, 12:11 AM EST, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1211 AM EST SUN JAN 22 2017

GAZ132-133-220600-
Jeff Davis GA-Coffee GA-
1211 AM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR JEFF DAVIS AND CENTRAL COFFEE
COUNTIES UNTIL 100 AM EST...

At 1211 AM EST, Doppler radar was tracking a strong thunderstorm near
Fitzgerald, moving northeast at 35 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Hazlehurst, Broxton, Ambrose, West Green, Snipesville, Pridgen and
Denton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3170 8252 3167 8252 3167 8262 3163 8263
      3152 8308 3156 8306 3161 8306 3163 8301
      3179 8299 3178 8292 3179 8290 3178 8287
      3182 8284 3184 8278 3185 8279 3186 8276
      3191 8268 3192 8268 3192 8264
TIME...MOT...LOC 0511Z 245DEG 29KT 3173 8318

ELSENHEIMER
Special weather statement, Jan 22, 12:14 AM EST, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1214 AM EST SUN JAN 22 2017

GAZ136-151-152-220600-
Wayne GA-Brantley GA-Pierce GA-
1214 AM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WAYNE...PIERCE AND
NORTHERN BRANTLEY COUNTIES UNTIL 100 AM EST...

At 1214 AM EST, Doppler radar was tracking a strong thunderstorm near
Patterson, moving northeast at 30 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Jesup, Blackshear, Patterson, Screven, Offerman, Bristol, Jamestown,
Broadhurst and Hortense.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3172 8192 3134 8175 3120 8228 3122 8228
      3125 8234 3129 8239 3136 8239 3138 8242
      3140 8240 3141 8242 3142 8240 3143 8240
      3143 8234 3147 8230 3149 8230 3149 8227
      3153 8222 3148 8217 3147 8214 3153 8213
TIME...MOT...LOC 0514Z 227DEG 26KT 3135 8217

ELSENHEIMER
Special weather statement, Jan 22, 1:47 AM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
147 AM EST SUN JAN 22 2017

GAZ132-133-135-220730-
Jeff Davis GA-Appling GA-Coffee GA-
147 AM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR JEFF DAVIS...COFFEE AND APPLING
COUNTIES UNTIL 230 AM EST...

At 147 AM EST, Doppler radar was tracking a strong thunderstorm near
Hazlehurst, moving northeast at 40 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Douglas, Baxley, Hazlehurst, Broxton, Ambrose, Graham, Surrency,
Plant Hatch, Nicholls and West Green.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3194 8238 3190 8211 3186 8212 3183 8206
      3180 8211 3177 8209 3177 8213 3170 8216
      3171 8252 3167 8252 3167 8262 3156 8263
      3147 8260 3143 8314 3144 8314 3166 8300
      3179 8299 3178 8287 3192 8268 3197 8244
TIME...MOT...LOC 0647Z 232DEG 36KT 3180 8263

ELSENHEIMER
Special weather statement, Jan 22, 2:31 AM EST, 17 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
231 AM EST SUN JAN 22 2017

GAZ132>135-220815-
Jeff Davis GA-Bacon GA-Appling GA-Coffee GA-
231 AM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR BACON...JEFF DAVIS...COFFEE AND
APPLING COUNTIES UNTIL 315 AM EST...

At 231 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Hazlehurst to near West Green to 7 miles
south of Ambrose. Movement was northeast at 50 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Douglas, Baxley, Hazlehurst, Alma, Broxton, Ambrose, Graham,
Surrency, Plant Hatch and Nicholls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3190 8211 3186 8212 3183 8206 3180 8211
      3177 8209 3177 8213 3147 8214 3153 8223
      3142 8240 3147 8250 3147 8263 3137 8263
      3136 8276 3136 8282 3140 8285 3143 8310
      3166 8300 3179 8299 3178 8287 3196 8253
TIME...MOT...LOC 0731Z 246DEG 41KT 3192 8260 3161 8265 3148 8304

ELSENHEIMER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 7:18 PM ESTSpecial Weather StatementJAXHamilton42 min
Jan 21, 8:44 PM ESTSpecial Weather StatementJAXBaker46 min
Jan 21, 9:15 PM ESTSevere Thunderstorm WarningJAXBaker, Nassau30 min
Jan 21, 9:46 PM ESTSevere Thunderstorm WarningJAXDuval, Nassau44 min
Jan 21, 10:07 PM ESTSpecial Marine WarningJAX53 min
Jan 22, 3:08 AM ESTWind AdvisoryJAXBaker, Bradford, Duval, Flagler, Gilchrist, Nassau and 2 more15 hr
Jan 22, 3:21 AM ESTGale WarningJAX47 hr
Jan 22, 8:36 AM ESTFlash Flood WatchJAX10 hr
Jan 22, 9:07 AM ESTSpecial Marine WarningJAX113 min
Jan 22, 9:25 AM ESTSpecial Weather StatementJAXBaker, Columbia, Duval, Hamilton, Nassau80 min
Jan 22, 9:41 AM ESTTornado WarningJAXNassau22 min
Jan 22, 10:02 AM ESTSevere Thunderstorm WarningJAXNassau43 min
Jan 22, 10:55 AM ESTSpecial Weather StatementJAXHamilton50 min
Jan 22, 11:03 AM ESTSpecial Marine WarningJAX87 min
Jan 22, 11:10 AM ESTSevere Thunderstorm WarningJAXColumbia, Hamilton17 min
Jan 22, 12:35 PM ESTSpecial Weather StatementJAXColumbia, Gilchrist, Hamilton, Suwannee55 min
Jan 22, 12:41 PM ESTSpecial Marine WarningJAX2 hr
Jan 22, 1:20 PM ESTSevere Thunderstorm WarningJAXDuval40 min
Jan 22, 1:58 PM ESTSpecial Weather StatementJAXNassau47 min
Jan 22, 2:10 PM ESTSpecial Marine WarningJAX2 hr
Jan 22, 2:23 PM ESTSpecial Weather StatementJAXClay, Duval52 min
Jan 22, 2:29 PM ESTSpecial Weather StatementJAXAlachua, Bradford, Clay46 min
Jan 22, 2:34 PM ESTSevere Thunderstorm WarningJAXDuval, Nassau26 min
Jan 22, 2:35 PM ESTSpecial Weather StatementJAXSaint Johns40 min
Jan 22, 2:38 PM ESTSpecial Marine WarningJAX2 hr
Jan 22, 3:03 PM ESTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns42 min
Jan 22, 3:06 PM ESTSpecial Weather StatementJAXMarion, Putnam39 min
Jan 22, 3:11 PM ESTSpecial Weather StatementJAXMarion49 min
Jan 22, 3:21 PM ESTSpecial Weather StatementJAXClay24 min
Jan 22, 3:38 PM ESTSpecial Weather StatementJAXFlagler, Marion, Putnam, Saint Johns67 min
Jan 22, 3:43 PM ESTSevere Thunderstorm WarningJAXDuval, Saint Johns18 min
Jan 22, 4:04 PM ESTSpecial Weather StatementJAXHamilton41 min
Jan 22, 4:15 PM ESTSpecial Marine WarningJAX60 min
Jan 22, 4:20 PM ESTSevere Thunderstorm WarningJAXFlagler, Saint Johns25 min
Jan 22, 5:09 PM ESTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton, Suwannee, Union51 min
Jan 22, 5:28 PM ESTSevere Thunderstorm WarningJAXAlachua, Baker, Columbia, Gilchrist, Suwannee, Union48 min
Jan 22, 5:50 PM ESTSevere Thunderstorm WarningJAXBaker, Columbia, Nassau40 min
Jan 22, 5:58 PM ESTSpecial Marine WarningJAX3 hr
Jan 22, 5:59 PM ESTSevere Thunderstorm WarningJAXMarion46 min
Jan 22, 6:06 PM ESTSevere Thunderstorm WarningJAXAlachua, Baker, Bradford, Clay, Columbia, Duval and 7 more69 min
Jan 22, 6:13 PM ESTTornado WarningJAXMarion32 min
Jan 22, 6:27 PM ESTSevere Thunderstorm WarningJAXBaker, Nassau48 min
Jan 22, 6:30 PM ESTSevere Thunderstorm WarningJAXNassau45 min
Jan 22, 6:38 PM ESTTornado WarningJAXMarion, Putnam37 min
Jan 22, 6:40 PM ESTSevere Thunderstorm WarningJAXFlagler, Marion, Putnam80 min
Jan 22, 6:56 PM ESTTornado WarningJAXFlagler, Putnam34 min
Jan 21, 11:15 PM ESTSpecial Weather StatementJAXClinch30 min
Jan 22, 12:11 AM ESTSpecial Weather StatementJAXJeff Davis49 min
Jan 22, 12:14 AM ESTSpecial Weather StatementJAXPierce, Wayne46 min
Jan 22, 1:47 AM ESTSpecial Weather StatementJAXAppling, Coffee, Jeff Davis43 min
Jan 22, 2:31 AM ESTSpecial Weather StatementJAXAppling, Bacon, Coffee, Jeff Davis44 min
Jan 22, 3:26 AM ESTSpecial Weather StatementJAXCoffee, Jeff Davis49 min
Jan 22, 3:40 AM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis50 min
Jan 22, 4:00 AM ESTTornado WarningJAXAtkinson, Clinch, Coffee, Ware45 min
Jan 22, 4:37 AM ESTTornado Warning Considerable damage threatJAXAppling, Atkinson, Bacon, Coffee, Pierce, Ware38 min
Jan 22, 5:07 AM ESTTornado WarningJAXCoffee, Jeff Davis53 min
Jan 22, 5:11 AM ESTTornado WarningJAXAppling, Bacon, Pierce, Wayne25 min
Jan 22, 5:25 AM ESTAreal Flood WarningJAXAppling, Coffee, Jeff Davis3 hr
Jan 22, 5:43 AM ESTTornado WarningJAXAppling, Bacon, Coffee, Jeff Davis47 min
Jan 22, 6:09 AM ESTTornado WarningJAXWayne36 min
Jan 22, 6:32 AM ESTSpecial Weather StatementJAXAtkinson, Bacon, Coffee58 min
Jan 22, 6:43 AM ESTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Coffee, Ware47 min
Jan 22, 7:12 AM ESTTornado WarningJAXAtkinson, Clinch, Ware48 min
Jan 22, 7:21 AM ESTTornado WarningJAXAppling, Bacon, Pierce, Wayne24 min
Jan 22, 7:25 AM ESTTornado WarningJAXBrantley, Pierce, Ware, Wayne35 min
Jan 22, 7:42 AM ESTSevere Thunderstorm WarningJAXWayne18 min
Jan 22, 7:55 AM ESTSpecial Weather StatementJAXWayne35 min
Jan 22, 7:57 AM ESTTornado WarningJAXCharlton, Clinch, Ware35 min
Jan 22, 8:00 AM ESTSpecial Weather StatementJAXWayne15 min
Jan 22, 8:15 AM ESTSpecial Weather StatementJAXWayne30 min
Jan 22, 8:21 AM ESTTornado WarningJAXBrantley, Ware24 min
Jan 22, 8:27 AM ESTTornado WarningJAXClinch, Echols33 min
Jan 22, 8:38 AM ESTTornado WarningJAXBrantley, Camden, Charlton, Pierce37 min
Jan 22, 8:57 AM ESTTornado WarningJAXClinch, Echols, Ware33 min
Jan 22, 9:00 AM ESTTornado WarningJAXBrantley, Camden, Glynn30 min
Jan 22, 9:14 AM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Pierce, Ware33 min
Jan 22, 9:16 AM ESTTornado WarningJAXCharlton, Clinch, Ware29 min
Jan 22, 9:25 AM ESTTornado WarningJAXCamden, Glynn20 min
Jan 22, 9:28 AM ESTTornado WarningJAXClinch, Echols32 min
Jan 22, 9:29 AM ESTAreal Flood AdvisoryJAXClinch, Echols3 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.